MathSciNet Relay Station
MathSciNet bibliographic data
MR1394406 46L55
Tomiyama, Jun Topological full groups and structure of normalizers in transformation group $C^\ast$-algebras. Pacific J. Math. 173 (1996), no. 2, 571–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement